Help
This module used for develpment of drugotc store This module used for develpment of drugotc store

line

Home > Illness & Symptoms > Common Cold & Flu > Children's Cold > Children's Ibuprofen Pain Reliever/Fever Reducer Oral Suspension (Good Neighbor Pharmacy), Grape/Berry Flavor, 4 oz

Children's Ibuprofen Pain Reliever/Fever Reducer Oral Suspension (Good Neighbor Pharmacy), Grape/Berry Flavor, 4 oz

Price: $6.39

Item Number: 11033630 (Grape); 11063760 (Berry)

Manufacturer: Good Neigbor Pharmacy

Manufacturer Part No: 24385-0372-26 (Grape); 24385-0905-26 (Berry)

 Send to a friend

Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
  • Compare to Children's Motrin active ingredient
  • Lasts up to 8 hours
  • Alcohol Free
  • For ages 2 to 11
  • Available in Grape and Berry flavors

Active Ingredient: ibuprofen 100mg/per 5mL teaspoonful

No votes yet
Your rating: None
Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
Related Products

email exclusives

Get the latest health news, special deals by email

Customer Service

About Us        Contact Us       My Account       Shipping

Returns        Privacy Policy       Site Map       Advertise With Us

Payment Options

Follow Us